# SDR A6WA201140198

- Difficulty date: March 28, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 19,641 hours, 18,608 cycles
- Engine: Ge CF34*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

IN DESCENT, RT ENGINE WOULD NOT DECREASE BELOW 55 PERCENT N1 WHEN THRUST LEVER REDUCED.   REPLACED RT ENGINE MAIN FUEL CONTROL IAW AMM 73-21-01, FOUND SERVICEABLE.
